# SDR UALA2011111406224

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 85,910 hours, 13,828 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT.  WHILE PREPPING FOR APU CHANGE FOUND FLOW SENSING MODULE LOOSE AND MISSING.  MOUNT HARDWARE FOUND IN CONTACT WITH SCAVANGE LINE BELOW SHOP.  TESTED LINE.  FOUND CRACKED AND LEAKING.  REPLACED LINE AND INSTALLED MOUNT HARDWARE.
